Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 170, NWS Sioux Falls, SD

July 5, 2018Dickinson County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Jul 5, 2018, 7:51 AM CDT for Dickinson County, Iowa. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jul 5, 2018, 7:51 AM CDT (12:51 UTC)
Expired
Jul 6, 2018, 10:02 AM CDT
In force
26 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

County Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 131 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Okoboji Lake at East/West Okoboji Lake Channel (EWOI4).

Action stage
8 ft
Minor stage
8.5 ft
Moderate stage
9.5 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06604215, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

515 
WGUS43 KFSD 051251
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
751 AM CDT Thu Jul 5 2018

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Iowa...

  East/West Okoboji Lakes at East/West Okoboji Channel Near Milford
  West Okoboji Lake Near Milford
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC059-061652-
/O.NEW.KFSD.FL.W.0170.180705T1251Z-000000T0000Z/
/EWOI4.1.ER.180705T1015Z.180705T1145Z.000000T0000Z.UU/
751 AM CDT Thu Jul 5 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The East/West Okoboji Lakes at East/West Okoboji Channel Near 
  Milford.
* until further notice.
* At 07AM Thursday the stage was 8.50 feet.
* Flood stage is 8.50 feet.
* At stages near 8.5 feet...A complete No-Wake rule goes into effect 
for East and West Okoboji Lakes. 

&&
 
LAT...LON 4338 9514 4338 9511 4336 9511 4336 9514

$$

IAC059-061652-
/O.NEW.KFSD.FL.W.0171.180705T1251Z-000000T0000Z/
/OBJI4.1.ER.180704T1616Z.180705T0630Z.000000T0000Z.NO/
751 AM CDT Thu Jul 5 2018

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The West Okoboji Lake Near Milford.
* until further notice.
* At 06AM Thursday the stage was 6.61 feet.
* Flood stage is 6.50 feet.
* At stages near 6.5 feet...The No-Wake zones on East Okoboji, West 
  Okoboji, Upper Gar, Lower Gar, and Minnewashta lakes are extended for
  the entire lake. 

&&
 
LAT...LON 4343 9518 4343 9516 4337 9513 4335 9515
          4335 9518

$$

&& 
Location Flood    Latest Observed   Recent Observed
         Stage    Stage  Time       Crest Time

LITTLE SIOUX RIVER
EWOI4     8.5     8.50 Thu 7 AM     8.5  Thu Jul 05
OBJI4     6.5     6.61 Thu 7 AM     6.7  Thu Jul 05

MG
2 follow-up statements
946 
WGUS83 KFSD 051445
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
945 AM CDT Thu Jul 5 2018

...The Flood Warning continues for the following rivers in South 
Dakota...Iowa...Minnesota...

  Big Sioux River At Sioux Falls I-90
  Big Sioux River above Hawarden
  Big Sioux River At Akron
  Big Sioux River near Richland
  Split Rock Creek Below Jasper
  Rock River Near Hardwick
  Rock River At Luverne
  Rock River At Rock Rapids
  Ocheyedan River Near Spencer
  East/West Okoboji Lakes at East/West Okoboji Channel Near Milford
  West Okoboji Lake Near Milford
  West Fork Little Sioux River near Lake Park
  Little Sioux River near Montgomery
  Little Sioux River near Milford
  Little Sioux River at Spencer
  Little Sioux River At Linn Grove
  Little Sioux River At Cherokee
  Little Sioux River Near Correctionville
  West Fork Des Moines River near Avoca
  West Fork Des Moines River Near Windom
  West Fork Des Moines River At Jackson
  Redwood River At Russell
  Redwood River Near Marshall
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC059-061844-
/O.CON.KFSD.FL.W.0170.000000T0000Z-000000T0000Z/
/EWOI4.1.ER.180705T1015Z.180705T1145Z.000000T0000Z.UU/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The East/West Okoboji Lakes at East/West Okoboji Channel Near 
  Milford.
* until further notice.
* At 09AM Thursday the stage was 8.51 feet.
* Flood stage is 8.50 feet.
* Recent activity...The river rose above flood stage on Thursday July
  05.
* At stages near 8.5 feet...A complete No-Wake rule goes into effect 
  for East and West Okoboji Lakes. 

&&
 
LAT...LON 4338 9514 4338 9511 4336 9511 4336 9514

$$

IAC059-061844-
/O.CON.KFSD.FL.W.0171.000000T0000Z-000000T0000Z/
/OBJI4.1.ER.180704T1616Z.180705T0630Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The West Okoboji Lake Near Milford.
* until further notice.
* At 08AM Thursday the stage was 6.62 feet.
* Flood stage is 6.50 feet.
* Recent activity...The river rose above flood stage on Wednesday 
  July 04.
* At stages near 6.5 feet...The No-Wake zones on East Okoboji, West 
  Okoboji, Upper Gar, Lower Gar, and Minnewashta lakes are extended for
  the entire lake. 

&&
 
LAT...LON 4343 9518 4343 9516 4337 9513 4335 9515
          4335 9518

$$

IAC059-061844-
/O.CON.KFSD.FL.W.0169.000000T0000Z-000000T0000Z/
/LPRI4.1.ER.180704T1650Z.180705T0145Z.000000T0000Z.UU/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The West Fork Little Sioux River near Lake Park.
* until further notice.
* At 09AM Thursday the stage was 1396.49 feet.
* Flood stage is 1396.00 feet.
* Recent activity...The river rose above flood stage on Wednesday 
  July 04.
* At stages near 1396 feet...Crop and pasture land begins to flood 
  between Lake Park and Montgomery. 

&&
 
LAT...LON 4349 9530 4349 9526 4343 9526 4342 9524
          4340 9526 4342 9529

$$

IAC059-061844-
/O.CON.KFSD.FL.W.0128.000000T0000Z-000000T0000Z/
/MLSI4.2.ER.180622T0452Z.180625T0030Z.000000T0000Z.UU/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Little Sioux River near Montgomery.
* until further notice.
* At 09AM Thursday the stage was 1392.38 feet.
* Flood stage is 1391.00 feet.
* At stages near 1392 feet...170th Avenue north of Highway 9 begins 
  to flood 

&&
 
LAT...LON 4354 9523 4354 9518 4347 9519 4341 9524
          4343 9528 4349 9523

$$

IAC041-059-061844-
/O.CON.KFSD.FL.W.0105.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.180621T0229Z.180625T0915Z.000000T0000Z.NR/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Little Sioux River near Milford.
* until further notice.
* At 08AM Thursday the stage was 16.42 feet.
* Flood stage is 12.00 feet.
* At stages near 16.0 feet...170th Avenue south of Highway 9 is 
  flooded. 

&&
 
LAT...LON 4341 9527 4341 9521 4334 9520 4331 9515
          4321 9517 4321 9528 4330 9525

$$

IAC041-061844-
/O.CON.KFSD.FL.W.0101.000000T0000Z-000000T0000Z/
/SPWI4.3.ER.180620T2205Z.180626T0715Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Little Sioux River at Spencer.
* until further notice.
* At 08AM Thursday the stage was 13.79 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.00 feet.
* Forecast...The river will continue to fall to a stage of 13.3 feet 
  by 7 AM Friday.
* At stages near 14.0 feet...City sewers in Spencer can begin to back
  up. Highway 18 between Spencer and Dickens can start flooding if 
  flows on the tributary creeks are also very high. 

&&
 
LAT...LON 4321 9528 4321 9517 4314 9503 4299 9503
          4302 9510 4310 9511 4314 9523

$$

IAC021-041-061844-
/O.CON.KFSD.FL.W.0092.000000T0000Z-000000T0000Z/
/LNNI4.3.ER.180618T1130Z.180628T0230Z.000000T0000Z.NR/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until further notice.
* At 09AM Thursday the stage was 20.92 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 18.00 feet.
* Forecast...The river will continue to fall to a stage of 20.8 feet 
  by 7 AM Friday.
* At stages near 20.0 feet...Significant flooding of agricultural 
  land begins along this entire stretch of the river. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

IAC035-061844-
/O.EXT.KFSD.FL.W.0102.000000T0000Z-000000T0000Z/
/CHKI4.3.ER.180621T2103Z.180629T0700Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Little Sioux River At Cherokee.
* until further notice.
* At 08AM Thursday the stage was 20.98 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.00 feet.
* Forecast...The river will crest near 21.4 feet by Friday July 06.
* At stages near 21.0 feet...Old Highway 5 East begins to flood, and 
  some homes, businesses, and roads in Cherokee begin flooding. 

&&
 
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
          4256 9578 4270 9564

$$

IAC193-061844-
/O.EXT.KFSD.FL.W.0130.000000T0000Z-180709T1800Z/
/CRRI4.3.ER.180626T1707Z.180701T1445Z.180708T1800Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Little Sioux River Near Correctionville.
* until Monday afternoon.
* At 09AM Thursday the stage was 18.94 feet.
* Minor flooding is forecast.
* Flood stage is 19.00 feet.
* Forecast...The river will rise above flood stage again on Saturday
  night and crest near 19.2 feet before falling back below flood stage
  again on Sunday.
* At stages near 19.0 feet...Significant amounts of agricultural land
  are flooded. 

&&
 
LAT...LON 4256 9578 4256 9569 4233 9586 4221 9590
          4221 9598 4236 9592

$$

MNC101-061844-
/O.CON.KFSD.FL.W.0121.000000T0000Z-000000T0000Z/
/AVOM5.3.ER.180621T1613Z.180705T1000Z.000000T0000Z.UU/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The West Fork Des Moines River near Avoca.
* until further notice.
* At 08AM Thursday the stage was 1430.03 feet.
* Flood stage is 1425.00 feet.

&&
 
LAT...LON 4406 9571 4411 9564 4389 9537 4382 9533
          4386 9546 4396 9557

$$

MNC033-063-061844-
/O.CON.KFSD.FL.W.0131.000000T0000Z-000000T0000Z/
/WDOM5.2.ER.180624T0830Z.180629T2300Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* until further notice.
* At 09AM Thursday the stage was 21.53 feet.
* Flood stage is 19.00 feet.
* At stages near 21.0 feet...Island Park in Windom begins to flood, 
  along with some agricultural lands outside of Windom. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

MNC063-061844-
/O.CON.KFSD.FL.W.0154.000000T0000Z-000000T0000Z/
/JCKM5.1.ER.180628T0330Z.180707T0000Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The West Fork Des Moines River At Jackson.
* until further notice.
* At 08AM Thursday the stage was 12.35 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will crest near 12.7 feet by Friday July 06.
* At stages near 12.0 feet...Lowland flooding in rural areas begins 
  on non-leveed portions of the river. 

&&
 
LAT...LON 4375 9512 4375 9499 4362 9495 4350 9485
          4350 9496 4365 9507

$$

SDC099-061844-
/O.EXT.KFSD.FL.W.0157.000000T0000Z-180707T0600Z/
/SFLS2.1.ER.180702T2100Z.180704T0315Z.180706T0600Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Big Sioux River At Sioux Falls I-90.
* until late Friday night.
* At 09AM Thursday the stage was 12.05 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.00 feet.
* Forecast...The river will crest near 12.1 feet later today.
* At stages near 12.0 feet...Some agricultural land between 60th 
  Street North and Interstate 90 begins to flood. 

&&
 
LAT...LON 4369 9676 4369 9671 4362 9672 4358 9672
          4356 9672 4357 9674 4359 9673 4360 9675
          4363 9676

$$

IAC149-167-SDC127-061844-
/O.CON.KFSD.FL.W.0095.000000T0000Z-000000T0000Z/
/HWDI4.3.ER.180621T0901Z.180623T0145Z.000000T0000Z.UU/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Big Sioux River above Hawarden.
* until further notice.
* At 08AM Thursday the stage was 23.90 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.50 feet.
* Forecast...The river will crest near 25.6 feet by Sunday July 08.

&&
 
LAT...LON 4308 9654 4308 9641 4302 9646 4291 9649
          4291 9658

$$

IAC149-SDC127-061844-
/O.CON.KFSD.FL.W.0096.000000T0000Z-000000T0000Z/
/AKRI4.3.ER.180621T1915Z.180623T2245Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Big Sioux River At Akron.
* until further notice.
* At 09AM Thursday the stage was 18.90 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 16.00 feet.
* Forecast...The river will crest near 19.2 feet by Sunday July 08.
* At stages near 19.5 feet...Several farm houses are flooded. 

&&
 
LAT...LON 4291 9658 4291 9649 4281 9654 4277 9659
          4278 9665

$$

IAC149-SDC127-061844-
/O.CON.KFSD.FL.W.0126.000000T0000Z-000000T0000Z/
/BSRS2.3.ER.180622T0352Z.180624T0830Z.000000T0000Z.UU/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Big Sioux River near Richland.
* until further notice.
* At 09AM Thursday the stage was 1119.70 feet.
* Flood stage is 1117.00 feet.
* At stages near 1119 feet...Widespread flooding of crop and pasture 
  land begins. 

&&
 
LAT...LON 4278 9665 4277 9659 4273 9660 4268 9655
          4264 9661 4270 9666

$$

MNC083-061844-
/O.CON.KFSD.FL.W.0158.000000T0000Z-000000T0000Z/
/RUSM5.2.ER.180701T1530Z.180705T0200Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Redwood River At Russell.
* until further notice.
* At 08AM Thursday the stage was 17.82 feet.
* Flood stage is 14.00 feet.
* At stages near 19.0 feet...Water reaches the bottom of the bridge 
  on County Road 60 two miles southwest of Russell. 

&&
 
LAT...LON 4435 9614 4440 9608 4435 9598 4441 9591
          4436 9585 4429 9597

$$

MNC083-061844-
/O.EXT.KFSD.FL.W.0159.000000T0000Z-180708T0600Z/
/MSHM5.3.ER.180703T1056Z.180703T1445Z.180707T0600Z.NR/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Redwood River Near Marshall.
* until late Saturday night.
* At 08AM Thursday the stage was 16.42 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.00 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday July 07.
* At stages near 17.7 feet...The maximum design of the city of 
  Marshall flood control project is reached. 

&&
 
LAT...LON 4436 9585 4441 9591 4453 9579 4453 9559
          4448 9559 4448 9572

$$

MNC133-SDC099-061844-
/O.CON.KFSD.FL.W.0133.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.180624T1850Z.180626T2315Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Split Rock Creek Below Jasper.
* until further notice.
* At 09AM Thursday the stage was 92.18 feet.
* Flood stage is 91.00 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the 
  creek are overtopped. The low water crossing on 250th Street at the 
  MN/SD state line is flooded. 

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

MNC133-061844-
/O.CON.KFSD.FL.W.0168.000000T0000Z-000000T0000Z/
/HRDM5.1.ER.180704T0917Z.180705T0200Z.000000T0000Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Rock River Near Hardwick.
* until further notice.
* At 08AM Thursday the stage was 15.56 feet.
* Flood stage is 14.00 feet.
* At stages near 17.0 feet...The lower banks on the right side of the
  river overflow with significant amounts of agricultural land flooded.


&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

IAC119-MNC133-061844-
/O.EXT.KFSD.FL.W.0161.000000T0000Z-180707T0400Z/
/LUVM5.1.ER.180705T0707Z.180705T1130Z.180706T0400Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Rock River At Luverne.
* until Friday evening.
* At 08AM Thursday the stage was 10.26 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.00 feet.
* Recent activity...The river rose above flood stage on Thursday July
  05.
* Forecast...The river will crest near 10.3 feet later today and fall 
  back below flood stage tonight.
* At stages near 10.0 feet...Significant agricultural flooding 
  begins. 

&&
 
LAT...LON 4371 9622 4370 9611 4360 9616 4350 9614
          4350 9625 4363 9625

$$

IAC119-061844-
/O.EXT.KFSD.FL.W.0162.000000T0000Z-180708T1017Z/
/RAPI4.1.ER.180705T0036Z.180706T1200Z.180707T1017Z.NO/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Rock River At Rock Rapids.
* until late Saturday night.
* At 09AM Thursday the stage was 13.69 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.00 feet.
* Forecast...The river will crest near 15.5 feet by Friday July 06.
* At stages near 16.0 feet...The higher banks on the left side of the
  river, and the lower banks on the right side, will begin flooding. 

&&
 
LAT...LON 4350 9625 4350 9614 4338 9611 4331 9618
          4334 9625 4341 9619

$$

IAC041-061844-
/O.EXT.KFSD.FL.W.0100.000000T0000Z-180709T0600Z/
/SPOI4.3.ER.180621T0335Z.180622T0245Z.180708T0600Z.NR/
945 AM CDT Thu Jul 5 2018

The Flood Warning continues for
  The Ocheyedan River Near Spencer.
* until late Sunday night.
* At 08AM Thursday the stage was 9.49 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.00 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday July 08.
* At stages near 9.5 feet...Significant amounts of pasture and other 
  farm land begin flooding. 

&&
 
LAT...LON 4313 9529 4317 9527 4314 9521 4314 9515
          4313 9515 4311 9520

$$

&& 
Location Flood    Latest Observed     Maximum Forecast  Recent Observed
         Stage    Stage  Time         Stage  Time       Crest Time

LITTLE SIOUX RIVER
EWOI4       8.5      8.51 Thu 9 AM                         8.5  Thu Jul 05
OBJI4       6.5      6.62 Thu 9 AM                         6.7  Thu Jul 05
LPRI4    1396.0   1396.49 Thu 9 AM                      1399.4  Tue Jun 26
MLSI4    1391.0   1392.38 Thu 9 AM                      1394.9  Mon Jun 25
MIFI4      12.0     16.42 Thu 8 AM                        20.1  Mon Jun 25
SPWI4      10.0     13.79 Thu 8 AM                        17.4  Tue Jun 26
LNNI4      18.0     20.92 Thu 9 AM                        23.4  Wed Jun 27
CHKI4      17.0     20.98 Thu 8 AM    21.4  Fri 1 AM      24.5  Tue Jun 26
CRRI4      19.0     18.94 Thu 9 AM    19.2  Sat 1 PM      23.6  Sat Jun 30

WEST FORK DES MOINES RIVER
AVOM5    1425.0   1430.03 Thu 8 AM                      1430.1  Thu Jul 05
WDOM5      19.0     21.53 Thu 9 AM                        21.9  Fri Jun 29
JCKM5      12.0     12.35 Thu 8 AM    12.7  Fri 7 PM      12.8  Sun Jul 01

BIG SIOUX RIVER
SFLS2      12.0     12.05 Thu 9 AM    12.1  Thu 7 PM      13.0  Tue Jul 03
HWDI4      20.5     23.90 Thu 8 AM    25.6  Sun 1 AM      31.3  Wed Jun 27
AKRI4      16.0     18.90 Thu 9 AM    19.2  Sun 7 AM      22.7  Mon Jun 25
BSRS2    1117.0   1119.70 Thu 9 AM                      1123.9  Mon Jun 25

REDWOOD RIVER
RUSM5      14.0     17.82 Thu 8 AM                        18.1  Wed Jul 04
MSHM5      14.0     16.42 Thu 9 AM                        17.4  Tue Jul 03

SPLIT ROCK CREEK
JSPM5      91.0     92.18 Thu 9 AM                        95.7  Tue Jun 26

ROCK RIVER
HRDM5      14.0     15.56 Thu 8 AM                        16.6  Wed Jul 04
LUVM5      10.0     10.26 Thu 8 AM                        10.3  Thu Jul 05
RAPI4      13.0     13.69 Thu 9 AM    15.5  Fri 7 AM      17.6  Tue Jun 26

OCHEYEDAN RIVER
SPOI4       8.0      9.49 Thu 9 AM                        11.9  Mon Jun 25
674 
WGUS83 KFSD 061503
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1002 AM CDT Fri Jul 6 2018

...The Flood Warning is cancelled for the following rivers in Iowa...

  East/West Okoboji Lakes at East/West Okoboji Channel Near Milford
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC059-061532-
/O.CAN.KFSD.FL.W.0170.000000T0000Z-180706T1502Z/
/EWOI4.1.ER.180705T1015Z.180705T2230Z.180706T1145Z.UU/
1002 AM CDT Fri Jul 6 2018

The Flood Warning is cancelled for
  The East/West Okoboji Lakes at East/West Okoboji Channel Near 
  Milford.
* At 09AM Friday the stage was 8.48 feet.
* Flood stage is 8.50 feet.
* Recent activity...The river rose above flood stage on Friday July 
  06.
* At stages near 8.5 feet...A complete No-Wake rule goes into effect 
for East and West Okoboji Lakes. 

&&
 
LAT...LON 4338 9514 4338 9511 4336 9511 4336 9514

$$

&& 
Location Flood    Latest Observed     Recent Observed
         Stage    Stage  Time         Crest  Time

LITTLE SIOUX RIVER
EWOI4    8.5      8.48   Fri 9 AM     8.5    Thu Jul 05

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jul 5, 5:51 AM CDT, 2 hours earlier.

Area forecast discussion, Jul 5, 5:51 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Sioux Falls SD
551 AM CDT Thu Jul 5 2018

.SHORT TERM...(Today and Tonight)
Issued at 339 AM CDT Thu Jul 5 2018

Much quieter weather pattern is expected for the next few days as
cold front is expected to work south of the area and surface high
pressure builds into the Upper Midwest. With different airmass
across the region, much more comfortable conditions can be expected
today.  Dew points will be in the 60s leading to much more
comfortable conditions.

Tonight, front will lift back to the north as a warm front into
central South Dakota.  American models suggest potential for a few
thunderstorms across central South Dakota, while the foreign
counterparts keep the mid level moisture and associated convection
further to the south across Nebraska.  Ultimately, will hinge on
potential moisture return in the 700-800 mb layer. For now, limited
pops to slight chance.

.LONG TERM...(Friday through Wednesday)
Issued at 339 AM CDT Thu Jul 5 2018

Temperatures will gradually warm through the weekend with the heat
and humidity returning this weekend. Southerly winds will increase
through the weekend, but with the Gulf shut off, moisture will just
return from around the region. Could see the potential for afternoon
and evening thunderstorms to develop across the region on Sunday as
strong heating and a relatively weak cap exists across the area.
Shear still remains relatively weak, so am not expecting much in the
way of severe potential.

Relatively quiet pattern is expected to continue into the outer
periods of the extended, but could see thunderstorms on Wednesday
into Thursday as a front moves through the region.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 550 AM CDT Thu Jul 5 2018

Patchy MVFR ceilings will be possible through mid morning.
Otherwise VFR conditions are expected. There is a small chance for
thunderstorms late tonight near KHON.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...BT
LONG TERM...BT
AVIATION...08
Hazardous weather outlook, Jul 5, 3:58 AM CDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
358 AM CDT Thu Jul 5 2018

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ040-055-056-062-066-067-069>071-060900-
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln MN-Lyon MN-Murray-Cottonwood-
Nobles-Jackson-Pipestone-Rock-Dixon-Dakota-Brookings-Lake-Moody-
Minnehaha-Turner-Lincoln SD-Yankton-Clay SD-Union-
358 AM CDT Thu Jul 5 2018

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska, east
central South Dakota, and southeast South Dakota.

.DAY ONE...Today and Tonight

Moderate to major flooding continues on several rivers and
streams. For specific river details, visit
https://water.weather.gov.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No active weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

SDZ038-039-050-052>054-057>061-063>065-068-060900-
Beadle-Kingsbury-Gregory-Jerauld-Sanborn-Miner-Brule-Aurora-
Davison-Hanson-McCook-Charles Mix-Douglas-Hutchinson-Bon Homme-
358 AM CDT Thu Jul 5 2018

This Hazardous Weather Outlook is for portions of central South
Dakota, east central South Dakota, south central South Dakota,
and southeast South Dakota.

.DAY ONE...Today and Tonight

No active weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No active weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:41 PM CDTRiver Flood WarningFSDDickinson48 hr
Jul 5, 7:51 AM CDTRiver Flood WarningFSDDickinson4 days

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.